Skip to Content

Has anyone experienced urinary tract infections while using Claravis?

Responses (1)

Marvell 23 Nov 2011

I realize this answer is very, very late ... it's unfortunate that no one who has taken Claravis has responded. I could not see frequent urinary tract infections as a known side effect of Claravis, and none of the reviews mention urinary tract infections either BUT is could be a possible cause. I hope they resolved once you finished taking Claravis.

https://www.drugs.com/sfx/claravis-side-effects.html

https://www.drugs.com/comments/isotretinoin/claravis.html

Anonymous 23 Nov 2011

Marvell, just wanted to comment that you are doing a wonderful job covering some of these older questions that no one bothered to answer. Thank you for doing this. More people need to get involved in this too...

Marvell 24 Nov 2011

Thanks Mary ... just whenever I have time I'll tackle the ones I can.

Anonymous 24 Nov 2011

Well, I requested everyone to do this & so far there are you & Pledge & I try to once in a while . Keep up the good work. I had read there were over 60,000 unanswered questions on the site. Should be some incentive for others rather than just commenting on others answers. Thanks! Mary

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions